Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 116, NWS Nashville, TN

April 26, 20114 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2011, 11:14 PM CDT for 4 counties in Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 11:14 PM CDT (04:14 UTC)
Expired
Apr 27, 2011, 12:00 AM CDT
In force
46 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN, Perry County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1852 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1852 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS54 KOHX 270414
SVROHX
TNC043-081-085-135-270500-
/O.NEW.KOHX.SV.W.0116.110427T0414Z-110427T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN PERRY COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL MIDNIGHT CDT

* AT 1105 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR LOBELVILLE...MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3616 8758 3576 8727 3564 8765 3576 8778
TIME...MOT...LOC 0414Z 223DEG 29KT 3577 8761

$$

FORECASTER:13
1 follow-up statement
441 
WWUS54 KOHX 270449
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1149 PM CDT TUE APR 26 2011

TNC135-270458-
/O.CAN.KOHX.SV.W.0116.000000T0000Z-110427T0500Z/
PERRY TN-
1149 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3594 8742 3587 8773 3616 8758
TIME...MOT...LOC 0448Z 223DEG 29KT 3599 8745

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:59 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 26, 9:59 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
959 PM CDT TUE APR 26 2011

.MESOSCALE UPDATE...
NEW TOR WATCH 224 WL BE ISSUED FOR A LARGE PART OF MID TN TO JUST
E OF INTERSTATE 65 UNTIL 10Z. CELLS ARE FORMING ALONG BOUNDARY IN
N MS MOVG NNE...WITH SOME CELLS ROTATING NEAR TN RIVER. LLJ IN N
MS EXPECTED TO PUSH NORTHEAST NEXT 2-4 HRS.

&&

.PREV DISCUSSION... /ISSUED 906 PM CDT TUE APR 26 2011/

MESOSCALE UPDATE...
CONCERNED FOR STORMS CURRENTLY MOVING THROUGH CHESTER AND MCNAIRY
COUNTIES IN WEST TENNESSEE AS ROTATION VERY EVIDENT IN STORM OVER
HENDERSON AT THIS TIME. STORMS STILL A WAYS OFF FROM MY CWA BUT
WILL MONITOR CLOSELY. HAVE ISSUED AN SPS ADDRESSING APPROACHING STORMS.
WE HAVE ALSO INCLUDED THE COUNTIES OF PERRY AND WAYNE IN THE
TORNADO WATCH NUMBER 217 WHICH ENDS AT 27/03Z. WE ALSO EXPECT A NEW
WATCH BOX LIKELY AFTER 27/03Z.

BOYD

PREV DISCUSSION... /ISSUED 847 PM CDT TUE APR 26 2011/

UPDATE...
SCT RW/TRW DEVELOPING IN S MID TN MOVG N. LAPS SHOWS POCKETS OF
MOD INSTAB W/SHEAR INCREASING SO A WATCH IS FORTHCOMING. LLJ IN
NORTH MS/SOUTHWEST TN EXPECTED TO PUSH EAST...WITH CLUSTER OF
STRONG TO SEVERE STORMS GETTING INTO SW MID TN NEXT 1-2 HRS.

PREV DISCUSSION... /ISSUED 710 PM CDT TUE APR 26 2011/

AVIATION/MESOSCALE UPDATE...
MESO CONVECTIVE SYSTEM NOW MOVING THROUGH THE MEMPHIS AREA WITH
SEVERAL TORNADO WARNINGS CURRENTLY IN EFFECT. THERE HAVE BEEN
ISOLATED TO SCATTERED SEVERE STORMS IN WESTERN KY AND IN CENTRAL
KY THIS EVENING. EXPECT COMPLEX TO CONTINUE INTO WEST TENNESSEE
DURING THE EVENING AND REACH THE TENNESSEE RIVER IN A COUPLE OF
HOURS OR ABOUT MID-EVENING.

BOYD

PREV DISCUSSION... /ISSUED 543 PM CDT TUE APR 26 2011/

MESOSCALE UPDATE...
MESO CONVECTIVE SYSTEM HAS FIRED OVER SOUTHERN ARKANSAS THIS
AFTERNOON WITH SCATTERED STRONG TO SEVERE CONVECTION ACROSS FAR
WESTERN KENTUCKY AND PARTS OF WESTERN TENNESSEE NEAR MISSISSIPPI RIVER.
A FEW STORMS IN WESTERN KY HAVE EXHIBITED SUPERCELL CHARACTERISTICS.
850-300 MILLIBAR MEAN WIND FIELD WILL DRIVE MCS UP THROUGH THE
MEMPHIS AREA AND INTO WESTERN TENNESSEE THROUGH MID-EVENING.
SURFACE BASED LIFTED INDICES ARE -8 WITH ENERGY HELICITY INDICES
3 AND 4 IN PARTS OF MID STATE THIS EVENING. EXPECT ANY ISOLATED
TO SCATTERED STORMS THAT DO FORM TO HAVE ROTATION AND BECOME SUPER
CELLS.

CURRENTLY MEAN WIND VECTOR ON STORMS IN WESTERN KY 230/40KTS.

BOYD

PREV DISCUSSION... /ISSUED 348 PM CDT TUE APR 26 2011/

SHORT TERM...A TORNADO WATCH IS IN EFFECT FOR NORTHWESTERN MIDDLE
TENNESSEE...AND SPC HAS DECLARED THIS A "PARTICULARLY DANGEROUS
SITUATION" WITH ENVIRONMENTAL CONDITIONS FAVORING THE DEVELOPMENT
OF DESTRUCTIVE TORNADOES. THUNDERSTORMS CONTINUE TO DEVELOP ALONG
A SURFACE DEW POINT BOUNDARY EXTENDING FROM SOUTHERN ARKANSAS TO
NORTHWESTERN TENNESSEE...AND WILL MOVE NORTHEAST, WHILE DEVELOPING
EASTWARD.

EXPECT WESTERN TENNESSEE TO REMAIN VULNERABLE INTO THE EARLY
NIGHTTIME HOURS FOR SEVERE THUNDERSTORMS, AND OTHER AREAS COULD
SEE SEVERE THUNDERSTORMS DEVELOP LATER IN THE NIGHT.

IT STILL LOOKS LIKE A SIGNIFICANT OUTBREAK OF SEVERE WEATHER
DEVELOPING FOR THE MID STATE ON WEDNESDAY, WITH TORNADOES, LARGE
HAIL, DAMAGING STRAIGHT LINE WINDS AND TORRENTIAL DOWNPOURS.

BELIEVE OUR SKIES WILL LIKELY BE CLOUDY OR MOSTLY CLOUDY WEDNESDAY
MORNING, BUT WILL BECOME PARTLY CLOUDY DURING THE AFTERNOON. THIS WILL
LEAD TO INCREASED POTENTIAL FOR RAPID DEVELOPMENT OF ROTATING SUPERCELLS
AND TORNADOES.

EVERYONE IN MIDDLE TENNESSEE IS ADVISED TO STAY TUNED TO A
RELIABLE SOURCE OF WEATHER INFORMATION THROUGH WEDNESDAY EVENING
AND LISTEN FOR ANY SEVERE THUNDERSTORM OR TORNADO WATCHES OR
WARNINGS THAT MIGHT BE ISSUED.

AFTER THE COLD FRONT PASSES WEDNESDAY EVENING, COOLER AND DRIER
AIR WILL SPREAD IN AND LOWS BY SUNRISE THURSDAY SHOULD BE IN THE
MIDDLE 40S TO LOWER 50S.

FRIDAY AND SATURDAY SHOULD BE DRY DAYS, WITH HIGHS IN THE 70S TO
LOWER 80S.

LONG TERM...ANOTHER COLD FRONT COMES IN EARLY NEXT WEEK BRINGING
ALONG ANOTHER INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS.

HYDROLOGY...
HEAVY RAINFALL MOVING THROUGH MIDDLE TENNESSEE TOMORROW MAY CAUSE
AREA RIVERS TO REACH FLOOD STAGE. RIGHT NOW BASED ON 3-4 INCHES OF
RAIN...MINOR FLOODING IS POSSIBLE ON PORTIONS OF THE CUMBERLAND
RIVER BELOW CHEATHAM DAM...THE RED RIVER NEAR PORT ROYAL...THE
HARPETH RIVER BELOW BELLEVUE...THE DUCK RIVER BELOW
CENTERVILLE...THE BUFFALO RIVER NEAR LOBELVILLE...AND SHOAL CREEK
NEAR IRON CITY. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES
OF THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING. TWO WAVES
OF RAINFALL ARE EXPECTED...ONE OVERNIGHT AND ANOTHER WEDNESDAY
AFTERNOON EACH BRINGING 2 TO 3 INCHES OF RAIN. LOCALIZED RAINFALL
AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE...BUT WIDESPREAD
AMOUNTS OF 3 TO 6 INCHES ARE TO BE EXPECTED. THE FLOOD WATCH WILL
CONTINUE OVERNIGHT...AND UPGRADES TO FLOOD WARNINGS AND FLASH
FLOOD WARNINGS ARE POSSIBLE WEDNESDAY MORNING.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

WIND ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

04
Hazardous weather outlook, Apr 26, 5:10 AM CDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
510 AM CDT TUE APR 26 2011

TNZ011-032>034-065-066-078>080-271000-
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
510 AM CDT TUE APR 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE
THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...
DAMAGING WINDS...AND LARGE HAIL.

HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS
EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS
THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL.

HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY
EVENING.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

TNZ005>010-022>031-056>064-075-077-093>095-271000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
510 AM CDT TUE APR 26 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE
THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...
DAMAGING WINDS...AND LARGE HAIL.

HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS
EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS
THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL.

HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY
EVENING.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Apr 26, 8:56 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 PM CDT TUE APR 26 2011

TNZ022-024-056-093-270245-
BENTON-HUMPHREYS-PERRY-WAYNE-
856 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HUMPHREYS...PERRY AND
WAYNE COUNTIES...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES WEST OF
BUENA VISTA TO 26 MILES WEST OF PINEFLAT...OR ALONG A LINE EXTENDING
FROM 43 MILES SOUTHWEST OF CAMDEN TO 31 MILES SOUTHWEST OF
SAVANNAH...MOVING EASTNORTHEAST AT 50 MPH.

THIS LINE OF STORMS HAS PRODUCED WIND DAMAGE AS IT PASSED THROUGH
WEST TENNESSEE DURING THE EVENING. ISOLATED TORNADOES ARE ALSO
LIKELY WITH THIS LINE OF STORMS AS IT MOVES EASTNORTHEAST.

RESIDENTS ALONG THE TENNESSEE RIVER FROM BENTON COUNTY SOUTH THROUGH
PERRY AND WAYNE NEED TO STAY ALERT FOR LATER STATEMENTS AND WARNINGS.

BOYD
Local storm report, Apr 26, 10:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/26/2011                   PERRY              TN   TRAINED SPOTTER

            TRAINED SPOTTER RPTS STRUCTURAL DAMAGE AND TREES DOWN IN
            LINDEN.

&&

TBOUCHER
Local storm report, Apr 26, 10:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             LINDEN                  35.61N 87.84W
04/26/2011  E1.00 INCH       PERRY              TN   TRAINED SPOTTER

            TRAINED SPOTTER RPTS HAIL OF ONE INCH DIAMETER.

&&

TBOUCHER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:31 PM CDTTornado WarningOHXBenton, Humphreys, Perry59 min
Apr 26, 9:47 PM CDTRiver Flood AdvisoryOHXLawrence9 hr
Apr 26, 9:55 PM CDTTornado WarningOHXHickman, Perry50 min
Apr 26, 10:16 PM CDTTornado WarningOHXHickman, Lewis, Perry, Wayne59 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more33 min
Apr 26, 10:38 PM CDTTornado WarningOHXHickman, Perry37 min
Apr 26, 10:48 PM CDTTornado WarningOHXDickson, Hickman, Houston, Humphreys27 min
Apr 26, 11:04 PM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry41 min
Apr 26, 11:09 PM CDTFlash Flood WarningOHXPerry3 hr
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery42 min
Apr 26, 11:22 PM CDTTornado WarningOHXDickson, Houston, Montgomery23 min
Apr 26, 11:31 PM CDTTornado WarningOHXDickson, Montgomery29 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Humphreys27 min
Apr 26, 11:53 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson55 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningOHXRutherford16 min
Apr 27, 12:58 AM CDTAreal Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more20 hr
Apr 27, 1:43 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry32 min
Apr 27, 1:46 AM CDTTornado WarningOHXHickman, Humphreys, Perry15 min
Apr 27, 2:18 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more4 hr
Apr 27, 2:27 AM CDTRiver Flood WarningOHXMontgomery, Robertson57 hr
Apr 27, 4:07 AM CDTSevere Thunderstorm WarningOHXWayne23 min
Apr 27, 4:11 AM CDTSevere Thunderstorm WarningOHXWayne34 min
Apr 27, 4:52 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more3 hr
Apr 27, 5:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more16 hr
Apr 27, 5:06 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Maury, Wayne16 hr
Apr 27, 5:10 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury35 min
Apr 27, 5:16 AM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson29 min
Apr 27, 5:23 AM CDTSevere Thunderstorm WarningOHXGiles22 min
Apr 27, 5:28 AM CDTRiver Flood WarningOHXDavidson12 hr
Apr 27, 5:35 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford25 min
Apr 27, 5:38 AM CDTTornado WarningOHXBedford, Marshall, Rutherford, Williamson37 min
Apr 27, 5:54 AM CDTRiver Flood WarningOHXCheatham27 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXDavidson, Williamson15 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXWilliamson15 hr
Apr 27, 6:00 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson30 min
Apr 27, 6:06 AM CDTTornado WarningOHXBedford, Coffee, Grundy24 min
Apr 27, 6:18 AM CDTTornado WarningOHXJackson, Smith, Wilson27 min
Apr 27, 6:27 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon18 min
Apr 27, 6:31 AM CDTTornado WarningOHXCoffee, Grundy, Warren29 min
Apr 27, 6:35 AM CDTTornado WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith44 min
Apr 27, 6:38 AM CDTTornado WarningOHXJackson, Overton, Putnam37 min
Apr 27, 6:42 AM CDTTornado WarningOHXDeKalb, Van Buren, Warren33 min
Apr 27, 6:53 AM CDTTornado WarningOHXCumberland, Grundy, Van Buren, Warren, White52 min
Apr 27, 6:59 AM CDTTornado WarningOHXFentress, Overton, Pickett31 min
Apr 27, 7:22 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White23 min
Apr 27, 7:26 AM CDTTornado WarningOHXCumberland, Van Buren, White29 min
Apr 27, 7:54 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress36 min
Apr 27, 9:17 AM CDTRiver Flood WarningOHXBedford30 hr
Apr 27, 10:41 AM CDTTornado WarningOHXGiles, Lawrence, Marshall, Maury34 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:14 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Marshall, Rutherford31 min
Apr 27, 11:19 AM CDTRiver Flood WarningOHXHickman4 days
Apr 27, 11:19 AM CDTRiver Flood WarningOHXPerry65 hr
Apr 27, 11:19 AM CDTRiver Flood WarningOHXLawrence25 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXBedford, Marshall34 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXMaury68 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXHumphreys5 days
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles56 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles3 days
Apr 27, 11:37 AM CDTTornado WarningOHXBedford, Marshall23 min
Apr 27, 11:51 AM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford24 min
Apr 27, 12:03 PM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more9 hr
Apr 27, 12:03 PM CDTRiver Flood WarningOHXMontgomery50 hr
Apr 27, 12:06 PM CDTRiver Flood AdvisoryOHXDavidson43 hr
Apr 27, 12:08 PM CDTFlash Flood WarningOHXBedford, Giles, Marshall6 hr
Apr 27, 12:23 PM CDTAreal Flood WarningOHXCheatham, Dickson24 hr
Apr 27, 12:29 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more46 min
Apr 27, 12:30 PM CDTAreal Flood WarningOHXStewart24 hr
Apr 27, 12:37 PM CDTTornado WarningOHXCoffee, Grundy38 min
Apr 27, 1:22 PM CDTSevere Thunderstorm WarningOHXGrundy8 min
Apr 27, 1:22 PM CDTTornado WarningOHXGrundy23 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury27 min
Apr 27, 2:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Marshall, Rutherford31 min
Apr 27, 2:45 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White30 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne30 min
Apr 27, 3:08 PM CDTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, White22 min
Apr 27, 3:13 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford32 min
Apr 27, 3:25 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White50 min
Apr 27, 3:25 PM CDTTornado WarningOHXWayne35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.